I took clen from BP and it made me shaky as hell, then ive been taking clen from MP and i dont get shaky, but i get hot and my heartbeat increases.... Anyone else experience this?????
I've gotten clen from the same guy at different times and have had different affect. It's very inconsistent sometimes for some reason.
Would it be fair to say that if you dont get the shakes and shit, its not clen? Or can you have legit clen and not get the shakes and sides common with it.
I've used clen that never made me shake but made me sweat like a mofo and get that "feeling" of clen.
I've am on clen that make me sweat so bad. 80mcg. But no shakes at all yet, the shits yes!
could be you have adjusted to the dose. i am sensitive to stims so i shake regardless. i have had very good success with gwp and mpr's both for my research. the shakes get pretty freaking annoying at times too
All of the sides mentioned here are common, but as you see it varies for each person. Not all gear is consistent, especially when it comes from different sources. The only way to insure that is to get pharmacy grade gear. Otherwise seek out a good source with good reviews. I personally only use 2 (MPR & GBC) for Clen because of this very reason.
myfingers tremble after workout andmy handwriting looks like some Arabic letters.
I love Clen and MP carries the best IMO- stay with it - it's on point.
I like the clen from great white peptides or tabs from euroking
If your not getting sides from Clen its fake.With Clen do a test run because like jacked said different distributers may run inconsistant with their dosages. Clen can f-u up if you take too much but some bro's are beast and can run higher dosages than others.Good research chemical.
Clen is just one of those drugs you can **** up, same with T3. Since you only need micrograms of it, it is easily over or under dosed.
Potency can vary from source to source since they make gallons at a time. Also, if you don't take proper time off clen or taking Keto to clean off your beta-2, you can just be desensitized to it.